# SDR UALA2009102303318

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 70,980 hours, 11,652 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1264
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NO LIGHT OFF ON START OF LEFT ENG.  RAN QRC.  PUSH CREW ADVISED SPARKS SEEN FROM FRONT OF ENG.  FOUND STARTER FAILED.  REPLACED STARTER AND START VALVE.  ACP'D IDLE RUN AND ALL OPS GOOD.
